Some remarks on generic structures

Evans, David and Wong, Mark Wing Ho (2009) Some remarks on generic structures. Journal of Symbolic Logic, 74 (4). pp. 1143-1154. ISSN 1943-5886

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
University of East Anglia > Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 25 Jul 2018 04:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/20043
DOI: 10.2178/jsl/1254748684

Actions (login required)

View Item